New drug, new side- effects.

My hubby looked it up online after I threw our covers off angrily and suddenly–waking him up from a sound sleep– at 2am.

  1. irritability
  2. increased libido
  3. insomnia

Every one of my kids  asked me what my beef was tonight at our family meeting. I’ve been fighting with my hubby and daughter. I can’t relax. I feel keyed up all the time.

(There are five of us, not three, but I liked the gif.)

I like what the drug is doing with my muscle spasms.

But

The cure must not be worse than the disease

So back to the drawing board.

Research.

Research.

I’m wondering if I upped the amount of ashwaganda and valerian root, or B vitamins…if I could mitigate those icky side-effects….

Baclofen Blues

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.